# SDR SWAA2021090703340

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ;FLOOR SPLICE STRAP AT STA 767 +5 CORRORED ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR SPLICE STRAP AT STA767+5 AS PER REF B737SRM51-10-02-0G-0 FOUND EXFOLIATE CORROSLON; [02] VERIFIED STEP 1.; [03] RECEIVED NEW STRAP P/N: 146A9401-4 AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q004F6AR.; [04] VERIFIED STEP 2.
